# SDR IPXA2019122325283

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 21,287 hours, 13,234 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240876207
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 6A CRACKEDINSTALLED FABRICATED FITTING REPAIR PER EO A300-5710-74959-A.
